# SDR CALA2022050901185

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 72,699 hours, 30,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D53447715400200
- Condition: Corroded
- Location: Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TORSION BOX COVER SHEET HAS CORROSION. GENERATED BY V0 52030 ON HAECO LCQ NR 9292430/44430 REMOVED AND REPLACED AFT CARGO COVER SHEET IAW A319 SRM 51-72-11 ACMP BY MECH V052030 INSP BY V061334
